International Journal of Statistics and Applied Mathematics
2020, Vol. 5, Issue 1, Part A
Cyclic surfaces in pseudo-euclidean spaceAuthor(s):
Sultanov Bekzod Maqsud Ugli and Ismailov Sherzodbek Shokirjon UgliAbstract:
Article observed concept of a cyclic surface defined in a Galilean space is generalized for a five-dimensional pseudo-Euclidean space of index two, and proved the existence of a full cyclic surface in pseudo-Euclidean spaces. The dimension of the smallest pseudo-Euclidean space is defined, where there exists a full cyclic surface.Pages: 28-31 | Views: 392 | Downloads: 17Download Full Article: Click Here
How to cite this article:
Sultanov Bekzod Maqsud Ugli, Ismailov Sherzodbek Shokirjon Ugli. Cyclic surfaces in pseudo-euclidean space. Int J Stat Appl Math 2020;5(1):28-31.